# SDR IPXA11667324

- Difficulty date: June 7, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 40,312 hours, 12,621 cycles
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587664
- Condition: Broken
- Location: Bs 731-833
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C,  MCD FLOOR PANEL FOUND BROKEN AND TOGETHER WITH 5 DENT MARKS AT STA 731 TO 833, RBL55 TO RBL77.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693H AND INSTALLED IAW AMM 53-01-06.
